# SDR CA040107001

- Difficulty date: November 26, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ball Joint
- Part number: M6335421
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THRUST REVERSER FOLLOW-UP CABLE FOUND DETACHED. BALL JOINT CONNECTED TO ROD FOUND DISMANTLED FROM ITS JOINT SHELL.
